# SDR CALA2023051701551

- Difficulty date: May 14, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 80,570 hours, 16,691 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: NA
- Condition: Missing
- Location: Left Hand Wing S
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEADING EDGE SLAT MECHANISM LUBRICATION ACCESS DOOR PANEL MISSING AT LEFT HAND WING SLAT #5 ACCESS PANEL AREA CHECKED FOR FURTHER DAMAGE, NO DAMAGE PRESENT. CDL APPLIED CDL COMPLIED WITH. DISPATCH DESK: 63   NAME: AS  DATE: 14-MAY-23- EADING EDGE SLAT MECHANISM LUBRICATION ACCESS DOOR PANEL NO 5 PANEL - CDL 57F REF TO GMM02-30-95 PDA PROCEDURES...TOMC MO REPLACED MISSING PANEL ON LEFT WING.
